Doctor insights on: Invokana
Wouldn't.: Medications are created to be taken as is. Sometimes that formulation is integral to their proper functioning. That being said, if you feel your dose is too high, there is a 100mg dose of Invokana. ...Read more
1-2 days: 24-48 hrs.Get a more detailed answer ›
True three weeks: About 2 to 4 weeks for the fulleffect ...Read more
Hi, Please help me in knowing the name for a substitute of the drug Invokana. This medicine is available only in some countries yet!! Thanks...
To my knowledge there is currently no substitute for Invokana. It is a relatively new drug.
I suggest you contact your Pharmacy and see if there is indeed a less expensive Invokana. ...Read more
Need to be careful: Invokana makes you to pass / pee your sugar into the urine. The sugar does not go alone. It takes the body water with it. Since this happens your blood volume shrinks. This can make your BP go low. If you are on low salt diet then the BP may go too low causing lightheadedness especially while standing up suddenly. So MONITOR BP closely. Otherwise Invokna is a good pill for sugar and BP treatment ...Read more
Possibly: Invokana causes your kidneys to put out more sugar in the urine. This is used to improve high blood sugars in diabetics. With more sugar in the urine, your body makes more urine. If you don't drink more fluids, there is the possibility that you could become dehydrated. Therefore, you should drink more fluids (without sugar) while on the drug. ...Read more
I have just started taking invokana and I am having pain in my back and left side. Is this a side effect of this med and do I need to be concerned?
Generally: Safe for people with type 2 diabetes, but like any other drug there are potential side effects, most prominently urine infections and vaginal yeast infections in women. It should not be used in people with significant renal disease. Low blood sugar can occur when combined with other diabetes medication. Discuss w/your doctor. ...Read more
Invokana: Invokana (canaglifozin) is one of a new class of diabetes drugs known as SGLT2 inhibitors. It makes you pee out your sugar thus increasing risk for dehydration. So drink enough to avoid dehydration, typically such that your urine is pale & clear. Check out http://www. Drugs. Com/invokana. Html & http://www. Invokana. Com/ for more info. ...Read moreSee 1 more doctor answer
1 1/2 liters daily:
Invokana should not be used for type 1 diabetes. You are rather young to be having type 2 but you are living proof that it is possible.
One of its side effects is dehydration. Drink plenty. Adapt to circumstances, temperature high, drink more, exercise plus, drink more. Sweaty? Drink more. Dizzy? Drink more +/- glucose. If non diabetics roughly speaking should drink a liter I would say 1 1/2 ...Read more
Certainly not good!: Invokana (canaglifozin = http://www. Drugs. Com/invokana. Html) is a diabetes medication designed to make you pee out excess sugar by lowering threshold. By drinking sugary pop, you're just putting more sugar into your body thus counteracting any potential benefit from taking medication. Best for you drink water instead. Better yet, go see Diabetes Educator & Nutritionist re what to eat/drink. ...Read more
Off label: Invokana (canagliflozin) is approved for use in Type 2 diabetes. Having said that, diabetologists are using the drug successfully in type 1 diabetes. The drug is currently undergoing clinical trials in patients with type 1 diabetes. When used in patients with T1DM, insulin doses can be reduced by approximately 20 %. Weight loss also occurs. ...Read moreSee 1 more doctor answer
If the aching was due to INVOKANA (muscle aching IS one of the side effects) it should go away. If it persists contact your PCP do NOT ignore this symptom if prolonged!!!
Hope this is helpful!
Dr Z ...Read more
Started taking Victoza (liraglutide) 0.6 and got bad diaharrea is that normal and what should I do n I just started 300mgs invokana?
Victoza (liraglutide) etc.:
Any time a new medication results in annoying complications means that you should immediately stop taking it and let your doctor know as soon as possible.
Are you sure it is Victoza (liraglutide) and not Invokana that is the culprit?
Again, discuss with your doctor.
PS: There are more than a dozen ways to take care of diabetes and the newer the drug the more expensive it is. ...Read more